New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Cberg
Regular Member


Date Joined Jul 2017
Total Posts : 52
   Posted 5/18/2018 1:28 PM (GMT -6)   
I have low testosterone. Any males try Clomid

I'm on doxy and ceftin

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33798
   Posted 5/18/2018 8:17 PM (GMT -6)   
bump
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

acarined
Regular Member


Date Joined Jul 2015
Total Posts : 230
   Posted 5/18/2018 8:57 PM (GMT -6)   
Have you tried selenium or pine pollen? Clomid made me depressed, I think it's best used in combination with testosterone. Many have no issues with it.

Sheeks175
Regular Member


Date Joined May 2016
Total Posts : 284
   Posted 5/19/2018 12:08 AM (GMT -6)   
Yes. I am taking it. It works well. Standard dose is 25mg per day. Take it with arimidex otherwise your estrogen will get too high.

Darwayne
Regular Member


Date Joined Jul 2018
Total Posts : 30
   Posted 7/28/2018 10:42 AM (GMT -6)   
How old are you? Did your doc test your LH, FSH, and Estradiol?

I had low testosterone all through puberty up until 20 years old. Was put on Androgel for 8 months, found another doc that told me to get off before I become infertile, then she put me on clomid. She put me on 50mg clomid daily.... So much for trusting your doctor; that's a huge dosage. Made me feel like complete ass for the 3 weeks I beared through it. I had the shakes and shivers, very feverish feeling, and it absolutely destroyed my energy for exercising while on it. Could only make it 25 meters in the pool before I was pooped when I normally swim over a mile a day. It also gave me permanent eye floaters (likely due to the unnecessarily high dosage; most men do 12.5 or 25mg).

Anyways, it did raise my T to 825 for that short 3 week spurt of taking but what's the point if I feel like ass, libido isn't there, and can't exercise?

Found another doc who put me on HCG injections which are far less invasive as far as medicine goes. It's an injection bi-daily that is meant to supplement for the LH and although my LH was within normal range on all of my previous blood tests, HCG has brought my T from 300-400 range up to 750. I feel great on it. May be worth a try for you!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 14, 2018 11:49 PM (GMT -6)
There are a total of 2,992,781 posts in 327,988 threads.
View Active Threads


Who's Online
This forum has 161200 registered members. Please welcome our newest member, kum70885.
241 Guest(s), 7 Registered Member(s) are currently online.  Details
LifeCointosses, mysweetpanda, BBN!!, puppylover, Tall Allen, Steve Smith, Txladi29